RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Pages 289–292 (Mi dan31801)  

MECHANICS

Effective transformation and asymptotic representation of one class of nonlinear differential equations

V. V. Laricheva


Full text: PDF file (410 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.93
Presented: A. A. Dorodnitsyn
Received: 23.03.1965

Citation: V. V. Laricheva, “Effective transformation and asymptotic representation of one class of nonlinear differential equations”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 289–292

Citation in format AMSBIB
\Bibitem{Lar65}
\by V.~V.~Laricheva
\paper Effective transformation and asymptotic representation of one class of nonlinear differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 289--292
\mathnet{http://mi.mathnet.ru/dan31801}
\zmath{https://zbmath.org/?q=an:0144.11903}


Linking options:
  • http://mi.mathnet.ru/eng/dan31801
  • http://mi.mathnet.ru/eng/dan/v165/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019